RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Rec. Math. [Mat. Sbornik] N.S., 1938, Volume 3(45), Number 3, Pages 543–551 (Mi msb5720)  

La résolution du problème d'identité dans les groupes à plusieurs relations d'un type spécial

I. Grouchko


Full text: PDF file (850 kB)

Bibliographic databases:
Received: 15.10.1937

Citation: I. Grouchko, “La résolution du problème d'identité dans les groupes à plusieurs relations d'un type spécial”, Rec. Math. [Mat. Sbornik] N.S., 3(45):3 (1938), 543–551

Citation in format AMSBIB
\Bibitem{Gro38}
\by I.~Grouchko
\paper La r\'esolution du probl\`eme d'identit\'e dans les groupes \`a~plusieurs relations d'un type sp\'ecial
\jour Rec. Math. [Mat. Sbornik] N.S.
\yr 1938
\vol 3(45)
\issue 3
\pages 543--551
\mathnet{http://mi.mathnet.ru/msb5720}
\zmath{https://zbmath.org/?q=an:0019.15603|64.0064.03}


Linking options:
  • http://mi.mathnet.ru/eng/msb5720
  • http://mi.mathnet.ru/eng/msb/v45/i3/p543

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математический сборник (новая серия) - 1936–1946
    Number of views:
    This page:182
    Full text:66

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019